# SDR DALA2024020601557

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 142,955 hours, 21,014 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 FA REPORTS 1R DOOR DIFFICULT TO ARM. CORRECTIVE ACTION: CYCLED 1R DOOR ARM AND DISARM. CHECKS GOOD. (4405814)
